How to get people out of my body/ mind

For many months had people harrass and torture me
and they became worse. They never let up. I don’t know why. These days being worried about who is in my body. I hope they leave me alone. They say the most disturbing things.

2 Likes

I’m sorry your having a rough time. Hope it passes. Maybe a impression fast can help. Like no tv or images/video on interenet.

In the hospital when I was admitted there was no tv or anyting. No pictures on the walls, we didn’t get to keep our cell phones. The only entertainment was magazines to read. Minimizing impressions can help some people when they are vulnerable.

4 Likes

Probably the only way to get them out is a medication adjustment

I don’t want things to get worse.

1 Like

Aw im so sorry for you right now. I have the same problem thinking there someone or persons in my body taking over and stuff like that without going into detail.its very terrifying. They just frazz my brain it seems to knock me out on high meds then pretend its low and stuff and doesnt cause brain damage. It gets better on lower meds for me. I hope you find an empathetic pdoc. Sooner rather than later. Im in the same predicament. Having to own a body im constantly tortured in. If you get me.

1 Like

Hi Nimbus! I feel like I have people in my body messing up my teeth. I don’t know why. Does this happen with you?

1 Like

Hi Mr. Hope. It is when I am vulnerable I have people like this try to hurt me. They have been doing this for a couple months. I am really scared what it is doing to my psyche and physically. I need help immediately all the time but I don’t know what to do.

Thats weird i think i have a set of another persons teeth in my mouth which is horrifying.

I have holes and enamel missing. And im severly poisoned by negligent psychiatrists so i think its true people are messing with my mind and teeth which impacts my internal living environment. Maybe learn to astral travel? This is what high supremacists do. Stupidly. So maybe dont follow this advice.

I think you need to talk to your doctor about adjusting your medication. If you have delusions like that your current medication isn’t helping much. Also try to get support from family and/or friends.

1 Like